Skip navigation
Please use this identifier to cite or link to this item: https://ela.kpi.ua/handle/123456789/19868
Full metadata record
DC FieldValueLanguage
dc.contributor.authorZgurovsky, Michael-
dc.contributor.authorGluzman, Mark-
dc.contributor.authorGorban, Nataliia-
dc.contributor.authorKasyanov, Pavlo-
dc.contributor.authorPaliichuk, Liliia-
dc.contributor.authorKhomenko, Olha-
dc.contributor.authorЗгуровський, Михайло Захарович-
dc.contributor.authorГлузман, Mарк-
dc.contributor.authorГорбань, Наталія Володимирівна-
dc.contributor.authorКасьянов, Павло Олегович-
dc.contributor.authorПалійчук, Лілія Сергіївна-
dc.contributor.authorХоменко, Ольга Володимирівна-
dc.date.accessioned2017-06-27T07:14:16Z-
dc.date.available2017-06-27T07:14:16Z-
dc.date.issued2017-07-
dc.identifier.citationUniform global attractors for non-autonomous dissipative dynamical systems / Michael Zgurovsky, Mark Gluzman, Nataliia Gorban, Pavlo Kasyanov, Liliia Paliichuk, Olha Khomenko // Discrete and Continuous Dynamical Systems. Series B. – 2017. – Vol. 22, Iss. 5. – Pp. 2053–2065. – DOI: 10.3934/dcdsb.2017120uk
dc.identifier.issn1553-524-
dc.identifier.urihttps://ela.kpi.ua/handle/123456789/19868-
dc.language.isoenuk
dc.sourceDiscrete and Continuous Dynamical Systems. Series B – Vol. 22, Iss. 5uk
dc.subjectGlobal attractoruk
dc.subjectnon-autonomous dynamical systemuk
dc.subjectmultivalued semi-flowuk
dc.subjectevolution inclusionuk
dc.titleUniform global attractors for non-autonomous dissipative dynamical systemsuk
dc.typeArticleuk
thesis.degree.level-uk
dc.format.pagerangePp. 2053-2065uk
dc.status.pubpublisheduk
dc.publisher.placeSpringfield, US (MO)uk
dc.identifier.doi10.3934/dcdsb.2017120-
dc.description.abstractenIn this paper we consider sufficient conditions for the existence of uniform compact global attractor for non-autonomous dynamical systems in special classes of infinite-dimensional phase spaces. The obtained generalizations allow us to avoid the restrictive compactness assumptions on the space of shifts of non-autonomous terms in particular evolution problems. The results are applied to several evolution inclusions.uk
dc.publisherAmerican Institute of Mathematical Sciencesuk
Appears in Collections:Статті (ММСА)

Files in This Item:
File Description SizeFormat 
Uniform_global_attractors.pdf417.86 kBAdobe PDFThumbnail
View/Open
Show simple item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.